# SDR UIEA2021011300046

- Difficulty date: January 14, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,234 hours, 22,437 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 102279
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT, FAILED TO START ON 2 ATTEMPTS.  REMOVED AND REPLACED & APU STARTER, IAW AMM 49-41-01.  OPERATIONS CHECK GOOD AT THIS TIME.  REMOVED AND REPLACED ECU, IAW AMM 49-61-05.  OPERATIONS CHECK GOOD AT THIS TIME.  (SN: PN: 2117342-20).  TIGHTENED APU VENT LINE AND APU PNEUMATIC SHUTOFF VALVE LINE, IAW AMM 20-11-00.
